# SDR CA160105006

- Difficulty date: December 22, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 4,456 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 07118501
- Condition: Corroded
- Location: Cockpit
- Part time: 4,455 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING VISUAL INSPECTION OF CONTROL YOKE ASSEMBLY, PN 0760030-1, HOLE NOTED IN HORIZONTAL STEEL TUBE ON LT SIDE OF CONTROL YOKE WELDED ASSEMBLY, PN 0711850-1, APP. 2" FROM WELDED JOINT TO VERTICAL TUBE.  HOLE APPROXIMATELY .2" ACROSS AND OVAL IN SHAPE. ON OPPOSITE SIDE OF VERTICAL TUBE SIMILAR HOLE FOUND WHEN TUBE SURFACE PROBED WITH SHARP PICK.  MINIMAL EXTERNAL CORROSION NOTED ON HORIZONTAL STEEL TUBES. EXTERNAL CORROSION NOTED ON LOWER SECTION OF VERTICAL STEEL TUBE AROUND PIVOT POINT. MFG SB SEB01-3 FOUND NOT DONE.
